# SDR DALA2022111007264

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2485614) DURING INSPECTION FOUND NICKS LOWER SURFACE SPOILER NBR 6 LH WING. SPOILER NBR 6 LH WING WAS REPAIRED PER B737-900ER S.R.M. 51-70-10-2R PROCEDURE 4 REPAIR 4 IN REFERENCE TO B737-900ER S.R.M. 57-70-01-2R PROCEDURE 1 REPAIR 1.
